# SDR MALA050825

- Difficulty date: November 9, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 20,973 hours, 22,844 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE OXYGEN CWP LIGHT ILLUMINATED.  OXYGEN DROPPED FROM 1400 PSI TO 800 PSI.  RETURNED TO MEM.  INSPECTED AREA AROUND O2 CYLINDER AND TIGHTENED B-NUTS.  CHECKS GOOD
